# SDR SWAA2013022613114

- Difficulty date: January 16, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 BULKHEAD HAS CRACK IN THE SPLICE ANGLE BETWEEN STR 21R AND STR 22R.  REPAIRED ANGLE IAW ER & EA 1-357-7919
